
DC Tus Syrup
Manufacturer
Kineses Laboratories
Salt Composition
Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Key Information
Short Description
DC Tus Syrup is a combination of two medicines used in the treatment of dry cough, providing temporary relief of cough due to throat irritation, sneezing, and running nose.
Dosage Form
Syrup
Introduction
DC Tus Syrup is a combination of two medicines used in the treatment of dry cough. It can provide temporary relief of cough due to throat irritation, sneezing, and running nose. It works by reducing the activity of the brain's cough center and blocking the effects of histamine.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. DC Tus Syrup may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
No common side effects listed.
Alcohol Warning
Caution is advised when consuming alcohol with DC Tus Syrup. Please consult your doctor.
Breastfeeding Warning
DC Tus Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
DC Tus Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
How it works
DC Tus Syrup is a combination of two medicines: Chlorpheniramine Maleate and Dextromethorphan Hydrobromide which relieves dry cough. Chlorpheniramine Maleate is an antiallergic which helps reduce cough associated with allergies by blocking the effects of a chemical messenger histamine. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Quick Tips
DC Tus Syrup helps relieve dry persistent cough. Measure the syrup with a special dose-measuring spoon or cup Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication It may cause dizziness and drowsiness. Use caution while driving or doing anything that requires concentration Avoid consuming alcohol while taking DC Tus Syrup as it can cause excessive drowsiness
Related Medicines

Grilinctus-DX Syrup

Tossex DMR Syrup Kiwi Sugar Free

Ambrodil-D Syrup

Zedex-SF Cough Syrup Sugar Free

Zedex Cough Syrup

Cofstop-CDX Syrup

Viscodyne-D Syrup

Panthor NF Syrup

Delodryl Junior Syrup

Algicough-DX Syrup
Frequently asked questions
Will DC Tus Syrup be more effective if taken in more than recommended dose?
Taking a higher than the recommended dose of DC Tus Syrup may not increase its effectiveness and could even lead to serious side effects and toxicity. If your symptoms don't improve or worsen, please consult your doctor for re-evaluation.
Can I breastfeed while taking DC Tus Syrup?
It is not advisable to breastfeed while taking DC Tus Syrup due to the presence of Chlorpheniramine, an antihistamine, which may pass into breast milk and potentially harm the baby. If you are breastfeeding and advised to take this medication, inform your doctor immediately.
Can the use of DC Tus Syrup cause sleepiness or drowsiness?
Yes, DC Tus Syrup Hydrobromide can cause drowsiness in some individuals. Avoid driving, operating machinery, working at heights, or engaging in potentially dangerous activities until you are aware of how this medication affects your alertness. If you experience significant drowsiness while taking this medicine, inform your doctor immediately.